# SDR SWAA2019080635689

- Difficulty date: July 16, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN WHEEL WELL HORIZONTAL PRESSURE DECK WEB CRACKED AT BS. 663+2, LBL 32. / REPAIRED WEB PER SRM.
